uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the law of the iterated logarithm for rapidly increasing subsequences
Uppsala University.
Uppsala University.
1996 (English)In: MATHEMATISCHE NACHRICHTEN, Vol. 178, 309-320 p.Article in journal (Other scientific) Published
Abstract [en]

The usual law of the iterated logarithm states that the partial sums S-n of independent and identically distributed random variables can be normalized by the sequence a(n) = root n log log n, such that lim sup(n-->infinity) S-n/a(n) = root 2 a.s.. As has

Place, publisher, year, edition, pages
AKADEMIE VERLAG GMBH , 1996. Vol. 178, 309-320 p.
Keyword [en]
sums of iid random variables; law of the iterated logarithm; subsequence; geometric increase; Chung's law of the iterated logarithm; Kolmogorov statistic
Identifiers
URN: urn:nbn:se:uu:diva-27025OAI: oai:DiVA.org:uu-27025DiVA: diva2:54919
Note
Addresses: Schwabe R, FREE UNIV BERLIN, INST MATH 1, ARNIMALLEE 2-6, D-14195 BERLIN, GERMANY. UNIV UPPSALA, DEPT MATH, S-75106 UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 325 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf